# SDR FDEA201404280870

- Difficulty date: April 28, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug MD-10-10F
- Aircraft serial: 47807
- Aircraft time: 73,398 hours, 30,701 cycles
- System (JASC): 7603 · Power Lever
- Part: Push-Pull Cable
- Part number: 2606270003
- Condition: Failed
- Location: Nr 2 Throttle
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

DURING INITIAL DESCENT FROM FL 350,  NR 2 THROTTLE FROZE AT 83 PERCENT N1.  DESCENDED TO WARMER AIR, 4000FT.  HELD FOR 25 MINUTES TO TRY & FREE.  ACCOMPLISHED  PRECAUTIONARY SHUTDOWN & QRH PROCEDURES.  REMOVED AND REPLACED THE THROTTLE PUSH PULL CABLE FRROM THE ENGINE TO THE DRUM IAW AMM 76-11-01-2.
